Alert archive / Oklahoma / Tornado Warnings in 2016
Tornado Warning 17, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 9, 2016, 4:27 PM CDT for Garvin County, Murray County, Oklahoma. It was in force for 33 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2016, 4:27 PM CDT (21:27 UTC)
- Expired
- May 9, 2016, 5:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Observed
- Damage threat
- Considerable
- Hail
- 1.75 in
Counties Garvin County, OK, Murray County, OK
The radar
The Norman radar (KTLX), 85 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 4:35 PM CDT | HAIL 1.75 | 2 S Wynnewood, OK | |
| May 9, 4:38 PM CDT | TORNADO | 5 N Davis, OK | UPDATED. EF3 TORNADO FROM 4 MILES NORTH-NORTHWEST OF DAVIS AT 434 PM TO 2.5 MILES SOUTH-SOUTHWEST OF ROFF AT 517 PM. |
| May 9, 4:38 PM CDT | TORNADO | 5 N Davis, OK | |
| May 9, 4:45 PM CDT | TORNADO | 6 Nnw Sulphur, OK | AN EF1 ANTICYCLONIC TORNADO DEVELOPED 6 MILES NORTH-NORTHWEST OF SULPHUR AT 445 PM AND MOVED NORTHEAST ACROSS FAR SOUTHEASTERN GARVIN COUNTY AND INTO WESTERN PONTOTOC COUNTY. |
| May 9, 5:05 PM CDT | TSTM WND GST 88 | 4 Nne Sulphur, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 686 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.0
The text
As transmitted.
955
WFUS54 KOUN 092127
TOROUN
OKC049-099-092200-
/O.NEW.KOUN.TO.W.0017.160509T2127Z-160509T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
427 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN MURRAY COUNTY IN SOUTHERN OKLAHOMA...
SOUTHEASTERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 500 PM CDT
* AT 427 PM CDT...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO
WAS LOCATED 4 MILES SOUTHWEST OF WYNNEWOOD...MOVING EAST AT 25 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE-THREATENING SITUATION. FLYING DEBRIS
MAY BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE
HOMES WILL BE DESTROYED. CONSIDERABLE DAMAGE TO HOMES...
BUSINESSES...AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
SULPHUR AND WYNNEWOOD.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 57 AND 65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...AN EXTREMELY DANGEROUS AND POTENTIALLY DEADLY TORNADO IS
ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE TO A STORM
SHELTER...SAFE ROOM OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3451 9726 3463 9726 3474 9694 3452 9693
TIME...MOT...LOC 2127Z 258DEG 23KT 3459 9719
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
301 follow-up statement
401
WWUS54 KOUN 092143
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT MON MAY 9 2016
OKC049-099-092200-
/O.CON.KOUN.TO.W.0017.000000T0000Z-160509T2200Z/
MURRAY OK-GARVIN OK-
443 PM CDT MON MAY 9 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN MURRAY AND EAST CENTRAL GARVIN COUNTIES...
AT 442 PM CDT...A CONFIRMED TORNADO WAS LOCATED 5 MILES NORTH OF
DAVIS...MOVING EAST AT 25 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE-THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO HOMES...
BUSINESSES...AND VEHICLES IS LIKELY AND COMPLETE DESTRUCTION
IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SULPHUR.
LAT...LON 3452 9715 3462 9716 3474 9694 3452 9693
TIME...MOT...LOC 2142Z 262DEG 22KT 3457 9709
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.75IN
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 9, 2:32 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, May 9, 2:32 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 232 PM CDT MON MAY 9 2016 .DISCUSSION... ATTENTION IS PRIMARILY ON THE CONVECTION THIS AFTERNOON AND THIS EVENING. ALTHOUGH SOME OF THE ACTIVITY WILL BE MOVING EAST OF THE AREA BY 00Z... THE HRRR AND RAP SHOW SOME LINGERING SHOWERS AFTER 00Z... ESPECIALLY IN NORTH CENTRAL OKLAHOMA... SO HAVE INCREASED POPS HIGHER THAN INITIALIZATION OR SYNOPTIC MODELS WOULD GIVE FOR THIS EVENING. AS DISCUSSED ELSEWHERE... THERE ARE TWO AREAS OF SEVERE WEATHER THREAT. THE FIRST WILL BE IN THE SOUTHEAST WITH HIGHER LOW-LEVEL MOISTURE AND IMPROVING WIND FIELDS WITH TIME THAT WILL LEAD TO SEVERE STORM POTENTIAL AND SOME TORNADO RISK. FARTHER NORTH... AIRMASS WILL HAVE WHAT EVOLVES INTO A MORE INVERTED-V LOOK TO THE SOUNDING SO WIND WILL BE THE PRIMARY THREAT TO THE NORTH. DRYLINE PUSHES THE MOISTURE OUT OF MOST OF THE AREA THIS EVENING ALTHOUGH IT WILL REMAIN LURKING IN THE SOUTHEAST CORNER OF THE AREA OR JUST TO THE SOUTHEAST. A COLD FRONT WILL MOVE INTO THE NORTHWEST PART OF THE AREA THIS EVENING BEFORE STALLING OUT AND WASHING OUT. BUT THEN TOMORROW IT WILL BE VERY WARM... ESPECIALLY SOUTHWEST WHERE TEMPERATURES WILL PUSH WELL INTO THE 90S. THEN A MORE SIGNIFICANT FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY BRING STORM CHANCES AND THEN COOLER WEATHER FOR THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 56 89 66 85 / 20 0 10 30 HOBART OK 56 92 64 86 / 10 0 10 10 WICHITA FALLS TX 58 95 67 88 / 10 0 10 30 GAGE OK 52 90 56 78 / 10 0 10 10 PONCA CITY OK 55 88 66 84 / 40 0 20 20 DURANT OK 65 90 68 85 / 30 10 10 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 86
Hazardous weather outlook, May 9, 12:01 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1201 PM CDT MON MAY 9 2016 OKZ004>048-050>052-TXZ083>090-101715- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1201 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK FOR SEVERE STORMS ACROSS THE EASTERN HALF OF OKLAHOMA. LOCATION... AN ENHANCED RISK COVERS AN AREA EAST OF A LINE FROM PONCA CITY AND STILLWATER... SOUTH TO TECUMSEH... TO MADILL OKLAHOMA. A SLIGHT RISK IS WEST OF THE ENHANCED RISK AND COVERS AN AREA EAST OF A LINE FROM MEDFORD... TO OKLAHOMA CITY AND LINDSEY... TO HEALDTON OKLAHOMA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 2 PM UNTIL 7 PM. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS TO 70 MPH WILL BE THE MAIN CONCERNS THIS AFTERNOON AND EVENING. HOWEVER... AN ISOLATED TORNADO WILL BE POSSIBLE WITH THE GREATEST POTENTIAL IN THE ENHANCED RISK AREA. DISCUSSION... A DRYLINE IS EXPECTED TO MOVE EAST TODAY REACHING THE VICINITY OF THE I-35 CORRIDOR EARLY THIS AFTERNOON. SCATTERED STORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF THIS BOUNDARY THIS AFTERNOON. THESE STORMS COULD DEVELOP AS EARLY AS 2 PM. INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SOME OF THE STORMS TO BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERNS BUT A FEW TORNADOES WILL ALSO BE POSSIBLE. THE POTENTIAL FOR STORMS WILL END FROM WEST TO EAST LATER THIS AFTERNOON AND EARLY EVENING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... .THUNDERSTORMS... THUNDERSTORM CHANCES WILL RETURN WEDNESDAY AND WEDNESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE REGION. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH A MARGINAL RISK SOUTHEAST OF A LINE FROM NEAR ENID AND WATONGA... TO HOBART AND ALTUS OKLAHOMA... TO VERNON AND BENJAMIN TEXAS. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS. ANOTHER ROUND OF SHOWER AND THUNDERSTORM CHANCES WILL BEGIN FRIDAY AND CONTINUE INTO THE WEEKEND AS ANOTHER FRONT MOVES ACROSS THE REGION. SOME STRONG TO SEVERE STORMS MAY BE POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, May 9, 4:12 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 412 PM CDT MON MAY 9 2016 OKZ029-030-092200- POTTAWATOMIE OK-CLEVELAND OK- 412 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POTTAWATOMIE AND SOUTHEASTERN CLEVELAND COUNTIES UNTIL 500 PM CDT... AT 411 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF ROSEDALE...MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... SHAWNEE...TECUMSEH...EARLSBORO...TRIBBEY...JOHNSON...ETOWAH...BROOKSVILLE... MACOMB...HARJO AND TROUSDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3493 9716 3504 9725 3546 9679 3519 9678 TIME...MOT...LOC 2111Z 224DEG 33KT 3502 9717
Special weather statement, May 9, 4:14 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 414 PM CDT MON MAY 9 2016 OKZ019-025-092200- OKLAHOMA OK-LOGAN OK- 414 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OKLAHOMA AND SOUTHEASTERN LOGAN COUNTIES UNTIL 500 PM CDT... AT 413 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN EDMOND...MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... NORTHEASTERN OKLAHOMA CITY...EDMOND...LUTHER...ARCADIA...MERIDIAN AND DOWNTOWN EDMOND. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3557 9752 3564 9757 3590 9715 3562 9715 TIME...MOT...LOC 2113Z 239DEG 26KT 3562 9749
Local storm report, May 9, 4:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
420 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 2 E LAHOMA 36.39N 98.05W
05/09/2016 E1.25 INCH GARFIELD OK EMERGENCY MNGR
&&
MAHALELocal storm report, May 9, 4:24 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
424 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 3 SE NORMAN 35.19N 97.40W
05/09/2016 E1.00 INCH CLEVELAND OK NWS EMPLOYEE
&&
MAHALELocal storm report, May 9, 4:25 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
425 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 1 S EDMOND 35.64N 97.48W
05/09/2016 E1.00 INCH OKLAHOMA OK TRAINED SPOTTER
&&
MAHALESpecial weather statement, May 9, 4:25 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 425 PM CDT MON MAY 9 2016 OKZ012-092145- GARFIELD OK- 425 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARFIELD COUNTY UNTIL 445 PM CDT... AT 424 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF BISON...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... COVINGTON...BRECKENRIDGE...FAIRMONT AND DOUGLAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3619 9781 3625 9790 3646 9769 3633 9750 TIME...MOT...LOC 2124Z 225DEG 29KT 3624 9782
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 7:13 PM CDT | Tornado Warning | OUN | Stephens | 21 min |
| May 8, 7:15 PM CDT | Special Weather Statement | OUN | Grady | 30 min |
| May 8, 7:17 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 43 min |
| May 8, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 41 min |
| May 8, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer | 42 min |
| May 8, 8:44 PM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 31 min |
| May 8, 8:59 PM CDT | Special Weather Statement | OUN | Kingfisher | 31 min |
| May 8, 9:07 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 1 more | 53 min |
| May 8, 9:09 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 51 min |
| May 8, 9:29 PM CDT | Special Weather Statement | OUN | Dewey | 46 min |
| May 8, 9:35 PM CDT | Special Weather Statement | OUN | Grant | 25 min |
| May 9, 5:32 AM CDT | Special Weather Statement | OUN | McClain | 28 min |
| May 9, 5:48 AM CDT | Special Weather Statement | OUN | Jefferson | 27 min |
| May 9, 6:25 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Murray | 50 min |
| May 9, 6:29 AM CDT | Special Weather Statement | OUN | Carter, Love | 46 min |
| May 9, 7:13 AM CDT | Special Weather Statement | OUN | Johnston, Marshall | 32 min |
| May 9, 2:51 PM CDT | Special Weather Statement | OUN | Alfalfa, Major | 39 min |
| May 9, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 58 min |
| May 9, 3:14 PM CDT | Special Weather Statement | OUN | Alfalfa | 31 min |
| May 9, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 38 min |
| May 9, 3:38 PM CDT | Special Weather Statement | OUN | Alfalfa | 22 min |
| May 9, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| May 9, 3:55 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 65 min |
| May 9, 3:58 PM CDT | Special Weather Statement | OUN | Cleveland | 47 min |
| May 9, 4:01 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 44 min |
| May 9, 4:02 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 30 min |
| May 9, 4:05 PM CDT | Tornado Warning | OUN | Garvin, Murray | 25 min |
| May 9, 4:07 PM CDT | Special Weather Statement | OUN | Cleveland | 23 min |
| May 9, 4:12 PM CDT | Special Weather Statement | OUN | Pottawatomie | 48 min |
| May 9, 4:14 PM CDT | Special Weather Statement | OUN | Oklahoma | 46 min |
| May 9, 4:25 PM CDT | Special Weather Statement | OUN | Garfield | 20 min |
| May 9, 4:25 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 50 min |
| May 9, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 44 min |
| May 9, 4:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 56 min |
| May 9, 4:40 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 50 min |
| May 9, 4:41 PM CDT | Special Weather Statement | OUN | Grant | 34 min |
| May 9, 4:52 PM CDT | Special Weather Statement | OUN | Noble | 38 min |
| May 9, 4:52 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 23 min |
| May 9, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 50 min |
| May 9, 5:00 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Marshall | 45 min |
| May 9, 5:04 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kay, Noble | 41 min |
| May 9, 5:10 PM CDT | Tornado Warning | OUN | Bryan, Marshall | 35 min |
| May 9, 5:12 PM CDT | Tornado Warning | OUN | Murray, Pontotoc | 33 min |
| May 9, 5:18 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 57 min |
| May 9, 5:19 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 26 min |
| May 9, 5:20 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 40 min |
| May 9, 5:23 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 37 min |
| May 9, 5:32 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| May 9, 5:34 PM CDT | Tornado Warning | OUN | Bryan | 26 min |
| May 9, 5:35 PM CDT | Tornado Warning | OUN | Noble, Payne | 25 min |
| May 9, 5:41 PM CDT | Tornado Warning | OUN | Atoka, Coal | 34 min |
| May 9, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 48 min |
| May 9, 5:44 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 46 min |
| May 9, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 10 min |
| May 9, 5:55 PM CDT | Tornado Warning | OUN | Noble, Payne | 50 min |
| May 9, 5:57 PM CDT | Tornado Warning | OUN | Bryan | 33 min |
| May 9, 5:58 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| May 9, 6:09 PM CDT | Tornado Warning | OUN | Atoka, Coal | 36 min |
| May 9, 6:19 PM CDT | Tornado Warning | OUN | Noble, Payne | 26 min |
| May 9, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 66 min |
| May 9, 6:47 PM CDT | Tornado Warning | OUN | Grant, Kay | 43 min |
Nearby
Tornado Warnings in Oklahoma, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.